Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 355, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 27, 2008, 2:00 AM CDT for Kingman County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2008, 2:00 AM CDT (07:00 UTC)
- Expired
- Jun 27, 2008, 3:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
County Kingman County, KS
The radar
The Wichita radar (KICT), 56 km from the middle of the area, began a volume at 07:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:45 AM CDT | TSTM WND GST 60 | Norwich, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 7.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1776 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 270700
SVRICT
KSC095-270800-
/O.NEW.KICT.SV.W.0355.080627T0700Z-080627T0800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
200 AM CDT FRI JUN 27 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 300 AM CDT.
* AT 158 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED 10 MILES NORTH OF KINGMAN AIRPORT...OR 11 MILES NORTH OF
KINGMAN...AND MOVING SOUTHEAST AT 34 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
CLEVELAND...KINGMAN...NORWICH...RAGO...SPIVEY...ZENDA...KINGMAN
AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THE STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
LAT...LON 3739 9832 3772 9831 3773 9789 3755 9796
3756 9781 3739 9780
TIME...MOT...LOC 0700Z 324DEG 30KT 3780 9806
$$
KETCHAM2 follow-up statements
000
WWUS53 KICT 270712
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 AM CDT FRI JUN 27 2008
KSC095-270800-
/O.CON.KICT.SV.W.0355.000000T0000Z-080627T0800Z/
KINGMAN KS-
210 AM CDT FRI JUN 27 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR KINGMAN COUNTY
UNTIL 300 AM CDT...
AT 207 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING SMALL
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 12 MILES EAST OF KINGMAN AIRPORT...TO
CLEVELAND...TO 6 MILES NORTH OF ZENDA...MOVING SOUTHEAST AT 34 MPH.
SEVERE THUNDERSTORMS WILL BE...
NEAR ZENDA BY 215 AM CDT.
NEAR NORWICH BY 235 AM CDT.
THESE DANGEROUS STORMS WILL ALSO AFFECT CLEVELAND...SPIVEY AND RAGO.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3739 9832 3772 9831 3773 9789 3755 9796
3756 9781 3739 9780
TIME...MOT...LOC 0710Z 324DEG 30KT 3770 9789 3757 9808
3751 9827
$$
KLEINSASSER000
WWUS53 KICT 270758
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
259 AM CDT FRI JUN 27 2008
KSC095-270809-
/O.EXP.KICT.SV.W.0355.000000T0000Z-080627T0800Z/
KINGMAN KS-
259 AM CDT FRI JUN 27 2008
...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN COUNTY WILL EXPIRE AT
300 AM CDT...
AT 253 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY
MORNING FOR SOUTHEASTERN KANSAS.
LAT...LON 3739 9832 3772 9831 3773 9789 3755 9796
3756 9781 3739 9780
TIME...MOT...LOC 0759Z 324DEG 30KT 3737 9759 3724 9778
3718 9797
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 12:52 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Jun 27, 12:52 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1252 AM CDT FRI JUN 27 2008 .AVIATION... 06Z TAFS...ICT/SLN/HUT/CNU/RSL...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL AFFECT PRIMARILY CENTRAL AND EASTERN KANSAS TONIGHT...ALTHOUGH SCATTERED ACTIVITY CANNOT BE RULED OUT OVER SOUTH-CENTRAL KANSAS...AS LOW-LEVEL JET IMPINGES ON OUTFLOW BOUNDARY. OTHERWISE...MORE THUNDERSTORMS ARE EXPECTED TO DEVELOP BY FRIDAY AFTERNOON/EVENING...AS A COLD FRONT MOVES SOUTHEAST ACROSS THE REGION. KLEINSASSER && .PREV DISCUSSION... /ISSUED 706 PM CDT THU JUN 26 2008/ UPDATE... THUNDERSTORM ACTIVITY OVER NORTHERN KANSAS SHOULD CONTINUE TO SLOWLY PROPAGATE SOUTH/SOUTHEASTWARD INTO PORTIONS OF CENTRAL /EAST-CENTRAL KANSAS THIS EVENING...AS SOUTH/SOUTHWESTERLY LOW-LEVEL JET INCREASES AMIDST MODEST WEST/NORTHWESTERLY FLOW ALOFT. ACTIVITY MAY TEND TO MOVE/DEVELOP ALONG SOUTHWARD MOVING OUTFLOW BOUNDARY OVER NORTHEAST KANSAS. UNCERTAIN ON HOW FAR SOUTH THIS ACTIVITY WILL GET TONIGHT...BUT GETTING CONCERNED THAT ACTIVITY WILL GET AS FAR SOUTH AS SOUTH-CENTRAL/SOUTHEAST KANSAS...GIVEN THAT SYSTEM-GENERATED COLD POOLS PROPAGATE THIS ACTIVITY SOUTHWARD INTO INCREASING LOW-LEVEL JET. ALTHOUGH IMBALANCE BETWEEN MODEST SHEAR AND EXPECTED VERY STRONG COLD POOLS WOULD TEND TO WEAKEN THIS ACTIVITY WITH TIME. MEANWHILE...ACTIVITY OVER NORTHWEST KANSAS COULD PROPAGATE SOUTHEASTWARD...WHICH COULD ALSO EVENTUALLY AFFECT CENTRAL KANSAS AND LOCATIONS SOUTHEASTWARD LATER THIS EVENING/TONIGHT. GREATEST CHANCE FOR SEVERE WILL BE OVER CENTRAL/EAST-CENTRAL KANSAS THIS EVENING. 2500-3000 J/KG OF MLCAPE AND 40 KTS OF DEEP LAYER WILL PROMOTE SUFFICIENT STORM ORGANIZATION FOR VERY LARGE HAIL...AND RELATIVELY DRY SUB-CLOUD LAYER WILL PROMOTE DAMAGING WIND GUSTS. ADDITIONALLY...SLOW STORM MOVEMENT AND HIGH PRECIPITABLE WATERS WILL PROMOTE LOCALIZED VERY HEAVY RAINFALL AMOUNTS. IF ACTIVITY CAN PROPAGATE SOUTH INTO SOUTH-CENTRAL/SOUTHEAST KANSAS...IT LIKELY WONT BE AS STRONG GIVEN COLD POOLS LIKELY OVERPOWERING DEEP LAYER SHEAR. KLEINSASSER AVIATION... 00Z TAFS...ICT/SLN/HUT/CNU/RSL...BREEZY CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW FOR MOST AREAS...AS A COLD FRONT APPROACHES FROM THE NORTHWEST. THUNDERSTORMS OVER NORTHERN/NORTHWEST KANSAS MAY CONGEAL INTO A THUNDERSTORM COMPLEX OR TWO AND PROPAGATE SOUTHEAST INTO MAINLY CENTRAL KANSAS LATER THIS EVENING/TONIGHT. ACTIVITY MAY EVEN CONTINUE/REDEVELOP SOUTH/SOUTHEAST INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS BY LATE TONIGHT AS LOW-LEVEL JET/MOISTURE TRANSPORT INCREASES...BUT CONFIDENCE REMAINS LOW ON HOW THIS SCENARIO WILL EVOLVE. KLEINSASSER PREV DISCUSSION... /ISSUED 333 PM CDT THU JUN 26 2008/ SYNOPSIS... OVERALL PATTERN EVOLVING MUCH AS ANTICIPATED OVER PAST 2 DAYS W/ POTENT UPR-DECK LOW MOVING SE ACROSS ND FRI NIGHT FORCING COLD FRONT SE TOWARD C KS FRI AFTERNOON & SC KS FRI EVENING. AMPLE 93-OCTANE SFC-850MB FUEL FOR FRONT TO INTERACT WITH & WITH APPROACHING FRONT INDUCING INCREASING DIRECTIONAL SHEAR NUMEROUS TSRA TO DEVELOP OVER MUCH OF KICT COUNTRY BY FRI EVENING...SOME OF WHICH ARE LIKELY TO BE SEVERE WITH LARGE HAIL... DAMAGING WINDS AND EVEN A FEW TORNADOES. THE GREATEST THREAT FOR SUCH A SEVERE CONVECTIVE TRIFECTA WOULD OCCUR OVER C KS LATE FRI AFTERNOON TO EARLY EVENING WITH THE THREAT SHIFTING S ACROSS SC & SE KS FRI NIGHT. DISCUSSION... TONIGHT: TSRA CLUSTER POSITIONED OVER SE NEBRASKA/NE KS BORDER BEING SUSTAINED BY PERSISTENT MOIST LWR-DECK CONVERGENCE ALONG NEARLY STATIONARY 850-MB FRONT DRAPED OVER THESE AREAS. CLUSTER HAS BEEN ADVANCING SLOWLY E/SE. HOWEVER...OUTFLOW BOUNDARY INTERACTION WITH MODERATE BUT VERY MOIST SLY FLOW DICTATES ASSIGNING 20% ACROSS C KS THROUGHOUT THIS PERIOD. AFORE MENTIONED COLD FRONT APPROACHING NW CORRIDOR TOWARD DAYBREAK LIKELY TO IGNITE RENEWED TSRA THAT MAY ENCROACH UPON C KS 1 AM ONWARD. THIS WEEKEND: FRI & FRI NIGHT STILL TO BE MOST ACTIVE PERIODS OF FORECAST...ESPECIALLY FRI NIGHT. PER SYNOPSIS HAVE RETAINED 40-45% TSRA ACROSS C KS WHERE NO DOUBT CLOSER TO APPROACHING FRONT WITH AXIS OF HIGHEST POPS SHIFTING SE ACROSS SC & SE KS FRI NIGHT. WITH PRECIPITABLE WATERS INCREASING TO 1.75 TO 2.00 INCHES FRI NIGHT INTERACTING WITH 700-MB SHORTWAVE SPRINTING SE ACROSS KS +RA LIKELY & THIS TO BECOME A SIGNIFICANT CONCERN AS EVENT EVOLVES. SE PROGRESS OF COLD FRONT WILL CONTINUE TO DRAW ATTENTION AS IT VENTURES TOWARD...AND PERHAPS ACROSS...KS/OK BORDER EARLY SAT. THE FRONT SHOULD DECELERATE AS IT APPROACHES KS/OK BORDER AS GFS40 DEPICTING PRONOUNCED 500-MB SHORTWAVE NOT ARRIVING UNTIL LATE SAT NIGHT. AS SUCH HAVE RETAINED GENERIC 20-30% POPS ACROSS OK-BORDERING COUNTIES ON SAT. NEXT WEEK: PREDOMINANTLY DRY PERIOD W/ WARMING TREND AS STRONG 850-MB HIGH COVERING WRN/CENTRAL PLAINS DRIFTS SE & BROADENS AS IT SPREADS TOWARD GULF COAST. TSRA POTENTIAL LIMITED TO TUE & WED NIGHTS...PRIMARILY OVER C KS WHERE CLOSER TO/BETTER ALIGNED WITH LWR-DECK JET AXIS. HOWEVER...WITH STRONG 700-MB HIGH SPRAWLED ACROSS SRN PLAINS SHIFTING E/SE ACROSS GULF COAST AS WELL ONSET OF MID-LEVEL WARM ADVECTION DICTATES ASSIGNING ONLY 15-20% TO PRIMARILY C KS BOTH NIGHTS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 72 88 67 85 / 50 20 10 10 HUTCHINSON 70 88 65 85 / 50 10 10 10 NEWTON 71 88 65 84 / 50 20 10 10 ELDORADO 72 87 65 83 / 60 20 10 10 WINFIELD-KWLD 73 88 67 85 / 50 30 20 10 RUSSELL 67 88 61 85 / 30 0 0 10 GREAT BEND 68 88 63 85 / 40 0 0 10 SALINA 69 88 63 85 / 40 0 0 0 MCPHERSON 70 88 64 85 / 50 10 0 10 COFFEYVILLE 73 87 67 83 / 60 40 20 10 CHANUTE 73 86 65 82 / 70 30 20 10 IOLA 72 86 64 81 / 70 20 10 0 PARSONS-KPPF 73 86 66 83 / 60 30 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 26, 9:21 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 921 PM CDT THU JUN 26 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-280230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 921 PM CDT THU JUN 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER PRIMARILY CENTRAL AND EASTERN KANSAS...MAINLY BEFORE 2 TO 3 AM. THE PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...ALONG WITH VERY HEAVY RAINFALL AMOUNTS. THUNDERSTORM CHANCES SHOULD LINGER ACROSS THE AREA THROUGH THE OVERNIGHT HOURS ESPECIALLY OVER CENTRAL AND EASTERN KANSAS...ALTHOUGH THESE STORMS LIKELY WONT BE SEVERE BY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE SEVERE THUNDERSTORM POTENTIAL REMAINS HIGH ACROSS MUCH OF THE AREA FRIDAY AFTERNOON AND FRIDAY NIGHT...AS A COLD FRONT VENTURES SOUTHEAST INTO KANSAS. THESE THUNDERSTORMS MAY PRODUCE GOLFBALL SIZED HAIL...60 TO 70 MPH WINDS...AND EVEN A FEW TORNADOES. FRIDAY NIGHT...THE THREAT FOR VERY HEAVY RAINS WILL INCREASE AS THE FRONT VENTURES INTO SOUTH-CENTRAL AND SOUTHEAST KANSAS. ON SATURDAY...SCATTERED THUNDERSTORMS ARE POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST KANSAS. SOME STRONG THUNDERSTORMS...CAPABLE OF THREE QUARTER INCH DIAMETER HAIL AND 50 MPH WINDS...ARE POSSIBLE GENERALLY SOUTH OF A LINE FROM WELLINGTON TO CHANUTE. AFTER THIS WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS SHOULD OCCUR TUESDAY AND WEDNESDAY NIGHTS. SINCE IT IS TOO EARLY TO DETERMINE IF THESE THUNDERSTORMS WILL BE EITHER STRONG OR SEVERE...ONE IS ENCOURAGED TO LISTEN FOR LATER HAZARDOUS WEATHER OUTLOOKS... ESPECIALLY THOSE ISSUED EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED BEFORE 2 TO 3 AM ACROSS MAINLY CENTRAL AND EASTERN KANSAS. SPOTTER ACTIVATION MAY AGAIN BE REQUIRED FROM FRIDAY AFTERNOON THROUGH FRIDAY NIGHT ACROSS THE REGION. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP EPS/ADK
In the hours before
Local storm report, Jun 27, 1:47 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
147 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 2 E NICKERSON 38.14N 98.05W
06/27/2008 E65 MPH RENO KS TRAINED SPOTTER
&&
JMBSpecial weather statement, Jun 27, 1:47 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 147 AM CDT FRI JUN 27 2008 KSZ047-048-270715- BARTON-ELLSWORTH- 147 AM CDT FRI JUN 27 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BARTON AND ELLSWORTH COUNTIES... AT 144 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF HOLYROOD...OR 16 MILES SOUTHWEST OF ELLSWORTH...AND MOVING EAST AT 30 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. KETCHAM
Local storm report, Jun 27, 1:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
148 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM HEAVY RAIN 4 SW LINDSBORG 38.53N 97.73W
06/27/2008 M1.20 INCH MCPHERSON KS TRAINED SPOTTER
&&
JMBLocal storm report, Jun 27, 1:52 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
152 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM TSTM WND GST 5 E SYLVIA 37.97N 98.31W
06/27/2008 E70 MPH RENO KS TRAINED SPOTTER
3 INCH TREE LIMBS DOWN BLOWN DOWN AS WELL AS A SMALL
REDBUD TREE 3 INCHES IN DIAMETER.
&&
JMBLocal storm report, Jun 27, 1:56 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
156 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 AM TSTM WND GST PARTRIDGE 37.97N 98.09W
06/27/2008 E65 MPH RENO KS TRAINED SPOTTER
&&
JMBLocal storm report, Jun 27, 1:58 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
158 AM CDT FRI JUN 27 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 AM TSTM WND GST HUTCHINSON 38.07N 97.91W
06/27/2008 E100 MPH RENO KS EMERGENCY MNGR
TRACTOR TRAILER ROLLED OVER BLOCKING K96 BYPASS WEST OF
HUTCHINSON.
&&
JMBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 8:54 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 66 min |
| Jun 26, 9:28 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 62 min |
| Jun 26, 10:56 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 64 min |
| Jun 26, 11:52 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 53 min |
| Jun 27, 12:06 AM CDT | Areal Flood Warning | ICT | Lincoln | 6 hr |
| Jun 27, 12:32 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 58 min |
| Jun 27, 12:33 AM CDT | Areal Flood Warning | ICT | Greenwood | 21 hr |
| Jun 27, 1:08 AM CDT | Severe Thunderstorm Warning | ICT | McPherson | 67 min |
| Jun 27, 1:11 AM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 64 min |
| Jun 27, 1:23 AM CDT | Areal Flood Warning | ICT | Wilson, Woodson | 8 hr |
| Jun 27, 1:37 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Kingman, Reno, Sedgwick | 53 min |
| Jun 27, 2:08 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Marion | 8 hr |
| Jun 27, 2:16 AM CDT | Severe Thunderstorm Warning | ICT | Reno | 23 min |
| Jun 27, 2:26 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Sedgwick, Sumner | 64 min |
| Jun 27, 2:50 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Sedgwick | 55 min |
| Jun 27, 3:08 AM CDT | Flash Flood Warning | ICT | Butler, Greenwood | 7 hr |
| Jun 27, 3:25 AM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 65 min |
| Jun 27, 3:55 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk | 55 min |
| Jun 27, 4:28 AM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 55 min |
| Jun 27, 6:33 AM CDT | Areal Flood Warning | ICT | Harvey, McPherson, Reno, Rice | 4 hr |
| Jun 27, 7:03 AM CDT | Areal Flood Warning | ICT | Wilson, Woodson | 6 hr |
| Jun 27, 10:07 AM CDT | Areal Flood Warning | ICT | Butler, Chase | 6 hr |
| Jun 27, 12:55 PM CDT | Areal Flood Warning | ICT | Wilson | 3 hr |
| Jun 27, 6:52 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 53 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.